# SDR UALA2013030401261

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 49,446 hours, 5,948 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL DEPRESSOR IS DAMAGED IN THE AFT UPPER CORNER.  REPLACED DAMAGED DEPRESSOR SEAL SECTION REF TO IPC 52-37-51-005 DETAIL C ITEMS 440 AND 460.  REPAIR COMPLIES WITH SRM 53-00-15 PG 201.
